Hans-E. Porst - Hopf and Lie algebras in semi-additive Varieties

lmcs:2181 - Logical Methods in Computer Science, May 8, 2017, Volume 13, Issue 2 - https://doi.org/10.23638/LMCS-13(2:3)2017
Hopf and Lie algebras in semi-additive VarietiesArticle

Authors: Hans-E. Porst

    We study Hopf monoids in entropic semi-additive varieties with an emphasis on adjunctions related to the enveloping monoid functor and the primitive element functor. These investigations are based on the concept of the abelian core of a semi-additive variety variety and its monoidal structure in case the variety is entropic.

    Volume: Volume 13, Issue 2
    Section: Coalgebraic methods
    Published on: May 8, 2017
    Accepted on: April 24, 2017
    Submitted on: May 8, 2017
    Keywords: Mathematics - Rings and Algebras,Computer Science - Logic in Computer Science,08B99 (Primary), 16T05 (Secondary)

    Consultation statistics

    This page has been seen 1291 times.
    This article's PDF has been downloaded 525 times.